# SDR SOKF2341

- Difficulty date: June 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N233TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22601
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638201
- Part serial: 8007144
- Condition: Failed
- Location: Cabin Pressure
- Part time: 13,712 hours, 2,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAV - FLT LR623 - DURING CLIMB, AFT CARGO LIGHT CAME ON AND CABIN PRESS WENT DOWN.  THE AIRCRAFT RETURNED TO HAVANA STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING AT HAVANA STATION, MAINTENANCE TECHS PERFORMED AN INSPECTION OF THE AFT CARGO DOOR.  FOUND THE AFT CARGO DOOR PROXIMITY SENSOR OUT OF ADJUSTMENT.  IT WAS ADJUSTED AS PER AMM 52-71.  ALSO CHECKED THE DOOR SEAL AS PER AMM 52-31.  FOUND THE SEAL IN GOOD CONDITION.  THE AIRCRAFT WAS DISPATCHED FROM HAVANA STATION.  (M)
